zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
On the stability and boundedness of solutions to third order nonlinear differential equations with retarded argument. (English) Zbl 1176.34064

Summary: This paper investigates stability and boundedness of solutions to third order nonlinear differential equation with retarded argument:

x ''' (t)+φ(x(t-r),x ' (t-r),x '' (t-r))x '' (t)+ψ(x ' (t-r))+h(x(t-r))=p(t,x(t),x(t-r),x ' (t),x ' (t-r),x '' (t))·

MSC:
34D20Stability of ODE
34C11Qualitative theory of solutions of ODE: growth, boundedness
References:
[1]Burton, T.A.: Stability and Periodic Solutions of Ordinary and Functional-Differential Equations. Mathematics in Science and Engineering, vol. 178. Academic Press, Orlando (1985)
[2]Burton, T.A.: Volterra Integral and Differential Equations. Mathematics in Science and Engineering, vol. 202, 2nd edn. Elsevier, Amsterdam (2005)
[3]Burton, T.A., Zhang, S.N.: Unified boundedness, periodicity, and stability in ordinary and functional-differential equations. Ann. Mater. Pura Appl. 145(4), 129–158 (1986). doi: 10.1007/BF01790540 · Zbl 0626.34038 · doi:10.1007/BF01790540
[4]Èl’sgol’ts, L.È.: Introduction to the Theory of Differential Equations with Deviating Arguments. Holden-Day, San Francisco (1966). Translated from the Russian by Robert J. McLaughlin
[5]Èl’sgol’ts, L.È., Norkin, S.B.: Introduction to the Theory and Application of Differential Equations with Deviating Arguments. Mathematics in Science and Engineering, vol. 105. Academic Press, New York (1973). A Subsidiary of Harcourt Brace Jovanovich, Publishers. Translated from the Russian by John L. Casti
[6]Gopalsamy, K.: Stability and Oscillations in Delay Differential Equations of Population Dynamics. Mathematics and Its Applications, vol. 74. Kluwer Academic, Dordrecht (1992)
[7]Hale, J.: Theory of Functional Differential Equations. Springer, New York (1977)
[8]Hale, J., Verduyn Lunel, S.M.: Introduction to Functional-Differential Equations. Applied Mathematical Sciences, vol. 99. Springer, New York (1993)
[9]Kolmanovskii, V., Myshkis, A.: Introduction to the Theory and Applications of Functional Differential Equations. Kluwer Academic, Dordrecht (1999)
[10]Kolmanovskii, V.B., Nosov, V.R.: Stability of Functional-Differential Equations. Mathematics in Science and Engineering, vol. 180. Academic Press, London (1986). A subsidiary Harcourt Brace Jovanovich, Publishers
[11]Krasovskii, N.N.: Stability of Motion. Applications of Lyapunov’s Second Method to Differential Systems and Equations with Delay. Stanford University Press, Stanford (1963). Translated by J.L. Brenner
[12]Lyapunov, A.M.: Stability of Motion. Mathematics in Science and Engineering, vol. 30. Academic Press, New York (1966)
[13]Palusinski, O., Stern, P., Wall, E., Moe, M.: Comments on ”An energy metric algorithm for the generation of Liapunov functions”. IEEE Trans. Autom. Control 14(1), 110–111 (1969) · doi:10.1109/TAC.1969.1099112
[14]Reissig, R., Sansone, G., Conti, R.: Non-Linear Differential Equations of Higher Order. Noordhoff International Publishing, Leyden (1974). Translated from the German
[15]Sadek, A.I.: Stability and boundedness of a kind of third-order delay differential system. Appl. Math. Lett. 16(5), 657–662 (2003). doi: 10.1016/S0893-9659(03)00063-6 · Zbl 1056.34078 · doi:10.1016/S0893-9659(03)00063-6
[16]Sinha, A.S.C.: On stability of solutions of some third and fourth order delay-differential equations. Inf. Control 23, 165–172 (1973). doi: 10.1016/S0019-9958(73)90651-7 · Zbl 0264.34085 · doi:10.1016/S0019-9958(73)90651-7
[17]Tejumola, H.O., Tchegnani, B.: Stability, boundedness and existence of periodic solutions of some third and fourth order nonlinear delay differential equations. J. Niger. Math. Soc. 19, 9–19 (2000)
[18]Tunç, C.: Uniform ultimate boundedness of the solutions of third-order nonlinear differential equations. Kuwait J. Sci. Eng. 32(1), 39–48 (2005)
[19]Tunç, C.: New results about stability and boundedness of solutions of certain non-linear third-order delay differential equations. Arab. J. Sci. Eng. 31(2A), 185–196 (2006)
[20]Tunç, C.: On stability of solutions of certain fourth-order delay differential equations. Appl. Math. Mech. (English ed.) 27(8), 1141–1148 (2006). Chinese translation appears in Appl. Math. Mech. 27(8), 994–1000 (2006) · doi:10.1007/s10483-006-0815-y
[21]Tunç, C., Ateş, M.: Stability and boundedness results for solutions of certain third order nonlinear vector differential equations. Nonlinear Dyn. 45(3–4), 273–281 (2006) · Zbl 1132.34328 · doi:10.1007/s11071-006-1437-3
[22]Tunç, C.: On asymptotic stability of solutions to third order nonlinear differential equations with retarded argument. Commun. Appl. Anal. 11(3–4), 515–527 (2007)
[23]Tunç, C.: Stability and boundedness of solutions of nonlinear differential equations of third-order with delay. Differ. Uravn. Protsessy Upr. 3, 1–13 (2007)
[24]Tunç, C.: On the boundedness of solutions of third-order delay differential equations. Differ. Equ. (Differ. Uravn.) 44(4), 464–472 (2008)
[25]Tunç, C.: On the stability of solutions to a certain fourth-order delay differential equation. Nonlinear Dyn. 51(1–2), 71–81 (2008)
[26]Yoshizawa, T.: Stability theory by Liapunov’s second method. The Mathematical Society of Japan, Tokyo (1966)
[27]Zhu, Y.F.: On stability, boundedness and existence of periodic solution of a kind of third order nonlinear delay differential system. Ann. Differ. Equ. 8(2), 249–259 (1992)